Vol. 4 (1998), no. 1

On the theory of commutative Jacobi fields

Yu. M. Berezansky

Methods Funct. Anal. Topology 4 (1998), no. 1, 1-31

Differential geometry on compound Poisson space

Yuri G. Kondratiev, José L. Silva, Ludwig Streit

Methods Funct. Anal. Topology 4 (1998), no. 1, 32-58

On topologically equivalent Morse functions on surfaces

E. V. Kulinich

Methods Funct. Anal. Topology 4 (1998), no. 1, 59-64

Banach algebras generated by three idempotents

V. I. Rabanovitch

Methods Funct. Anal. Topology 4 (1998), no. 1, 65-67

Fourier multipliers in hardy spaces in tube domains over open cones and their applications

Alexander V. Tovstolis

Methods Funct. Anal. Topology 4 (1998), no. 1, 68-89


All Issues